Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2016, Article ID 7832475, 9 pages
http://dx.doi.org/10.1155/2016/7832475
Research Article

DOA Estimation of Cylindrical Conformal Array Based on Geometric Algebra

Department of Electronic Science and Engineering, National University of Defense Technology, Deya Road 109, Changsha 410073, China

Received 7 July 2016; Revised 18 October 2016; Accepted 2 November 2016

Academic Editor: Youssef Nasser

Copyright © 2016 Minjie Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Minjie Wu, Xiaofa Zhang, Jingjian Huang, and Naichang Yuan, “DOA Estimation of Cylindrical Conformal Array Based on Geometric Algebra,” International Journal of Antennas and Propagation, vol. 2016, Article ID 7832475, 9 pages, 2016. https://doi.org/10.1155/2016/7832475.